Alert archive / California / Wind Advisories in 2013
Wind Advisory 64, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 22, 2013, 10:18 AM PDT. It took effect at Sep 22, 2013, 5:00 PM PDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2013, 10:18 AM PDT (17:18 UTC)
- In effect from
- Sep 22, 2013, 5:00 PM PDT
- Expired
- Sep 23, 2013, 9:00 AM PDT
- In force
- 16 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
347 WWUS76 KLOX 221718 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1018 AM PDT SUN SEP 22 2013 ...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THIS MORNING AND AGAIN TONIGHT... .GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE TO AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES THIS MORNING...ESPECIALLY THROUGH THE INTERSTATE 5 CORRIDOR. WINDS WILL BEGIN TO DIMINISH BY AROUND NOON. ANOTHER ROUND OF GUSTY WINDS ARE EXPECTED ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND A WIND ADVISORY HAS BEEN POSTED THERE. CAZ039-052-230200- /O.NEW.KLOX.WI.Y.0064.130923T0000Z-130923T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1018 AM PDT SUN SEP 22 2013 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT MONDAY. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST IN THE HILLS ABOVE MONTECITO BETWEEN 9 PM TONIGHT AND 6 AM MONDAY. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING SAN MARCOS PASS AND THROUGH GAVIOTA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ053-054-221900- /O.CON.KLOX.WI.Y.0063.000000T0000Z-130922T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1018 AM PDT SUN SEP 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THIS MORNING...STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY INTERSTATE 5 NEAR GORMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MW
6 follow-up statements
398 WWUS76 KLOX 221902 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1202 PM PDT SUN SEP 22 2013 ...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA AGAIN TONIGHT... .ANOTHER ROUND OF GUSTY WINDS ARE EXPECTED ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND A WIND ADVISORY HAS BEEN POSTED THERE. ACROSS THE INTERSTATE 5 CORRIDOR WINDS ARE DECREASING THIS AFTERNOON BUT ARE EXPECTED TO REMAIN LOCALLY GUSTY THROUGH TONIGHT. CAZ053-054-222015- /O.EXP.KLOX.WI.Y.0063.000000T0000Z-130922T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1202 PM PDT SUN SEP 22 2013 ...WIND ADVISORY HAS EXPIRED... LOCAL NORTH TO NORTHEAST WINDS 15 TO 30 MPH ARE POSSIBLE THROUGH TONIGHT...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR. $$ CAZ039-052-230400- /O.CON.KLOX.WI.Y.0064.130923T0000Z-130923T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1202 PM PDT SUN SEP 22 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST IN THE HILLS ABOVE MONTECITO BETWEEN 9 PM TONIGHT AND 6 AM MONDAY. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING SAN MARCOS PASS AND THROUGH GAVIOTA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MW
051 WWUS76 KLOX 230001 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 501 PM PDT SUN SEP 22 2013 ...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA AGAIN TONIGHT... .ANOTHER ROUND OF GUSTY WINDS IS EXPECTED ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND THROUGH THE INTERSTATE 5 CORRIDOR THROUGH LATE TONIGHT. CAZ053-054-230500- /O.EXB.KLOX.WI.Y.0064.130923T0001Z-130923T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 501 PM PDT SUN SEP 22 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY MONDAY MORNING. THE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON INTERSTATE 5 BETWEEN CASTAIC AND KERN COUNTY LINE AND HIGHWAY 138 FROM NEAR GORMAN TO NEENACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-052-230500- /O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 501 PM PDT SUN SEP 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS EVENING. THE WINDS WILL BE STRONGEST IN THE HILLS ABOVE MONTECITO BETWEEN 9 PM TONIGHT AND 6 AM MONDAY. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING SAN MARCOS PASS AND THROUGH GAVIOTA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALL/SMITH
423 WWUS76 KLOX 230402 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 902 PM PDT SUN SEP 22 2013 ...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA AGAIN TONIGHT... .ANOTHER ROUND OF GUSTY WINDS IS EXPECTED ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND THROUGH THE INTERSTATE 5 CORRIDOR THROUGH LATE TONIGHT. CAZ053-054-231000- /O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 902 PM PDT SUN SEP 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY MONDAY MORNING. THE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON INTERSTATE 5 BETWEEN CASTAIC AND KERN COUNTY LINE AND HIGHWAY 138 FROM NEAR GORMAN TO NEENACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-052-231015- /O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 902 PM PDT SUN SEP 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MONDAY MORNING. THE WINDS WILL BE STRONGEST IN THE HILLS ABOVE MONTECITO. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING SAN MARCOS PASS AND THROUGH GAVIOTA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALL
710 WWUS76 KLOX 230956 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 256 AM PDT MON SEP 23 2013 CAZ053-054-231600- /O.EXT.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 256 AM PDT MON SEP 23 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING. THE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON INTERSTATE 5 BETWEEN CASTAIC AND KERN COUNTY LINE AND HIGHWAY 138 FROM NEAR GORMAN TO NEENACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-052-231600- /O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 256 AM PDT MON SEP 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING. THE WINDS WILL BE STRONGEST IN THE HILLS ABOVE MONTECITO. * IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING SAN MARCOS PASS AND THROUGH GAVIOTA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ASR/DB
484 WWUS76 KLOX 231551 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 851 AM PDT MON SEP 23 2013 CAZ053-054-231700- /O.EXP.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 851 AM PDT MON SEP 23 2013 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE MORNING. WINDS WILL BECOME UPSLOPE AND UPVALLEY AROUND 10 MPH IN THE AFTERNOON. $$ CAZ039-052-231700- /O.EXP.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 851 AM PDT MON SEP 23 2013 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... LOCAL NORTH AND NORTHEAST WINDS 10 TO 20 MPH WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE MORNIGN. WINDS WILL BECOME WEST AND SOUTHWEST AROUND 10 MPH IN THE AFTERNOON. $$
250 WWUS76 KLOX 231601 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 AM PDT MON SEP 23 2013 CAZ053-054-231715- /O.EXP.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 901 AM PDT MON SEP 23 2013 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE MORNING. WINDS WILL BECOME UPSLOPE AND UPVALLEY AROUND 10 MPH IN THE AFTERNOON. $$ CAZ039-052-231715- /O.COR.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 901 AM PDT MON SEP 23 2013 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... LOCAL NORTH AND NORTHEAST WINDS 10 TO 20 MPH WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE MORNING. WINDS WILL BECOME WEST AND SOUTHWEST AROUND 10 MPH IN THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 22, 9:25 AM PDT, 53 minutes earlier.
Area forecast discussion, Sep 22, 9:25 AM PDT, 53 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 925 AM PDT SUN SEP 22 2013 .SYNOPSIS... ASIDE FROM SOME LOCAL CLOUDINESS ON THE NORTHERN SLOPES OF THE MOUNTAINS...SKIES WERE CLEAR THIS MORNING. IT WILL BE BREEZY AND COOLER THAN NORMAL. MONDAY WILL BE SIGNIFICANTLY WARMER THAN TODAY AS WEAK OFFSHORE FLOW DEVELOPS. LOW PRESSURE WILL MOVE INTO THE WEST COAST BY MID WEEK...BRINGING MUCH COOLER WEATHER AND A RETURN OF NIGHT THROUGH MORNING LOW CLOUDS AND FOG. HIGH PRESSURE WILL BRING WARMER WEATHER BACK TO THE REGION AT THE END OF THE WEEK AND INTO THE WEEKEND. && .SHORT TERM (TODAY-TUE)...PRETTY GOOD NORTHERLY WIND INCREASE OVERNIGHT ACROSS THE I5 CORRIDOR BEHIND THE FRONTAL PASSAGE. WIND ADVISORIES STILL IN EFFECT THERE THROUGH THE MORNING. WITH THE FLOW SHIFTING MORE NORTHEAST TONIGHT WINDS ARE NOT EXPECTED TO BE QUITE AS STRONG AND LEANING TOWARDS NO ADVISORIES THERE. HOWEVER, THERE IS A GOOD BURST OF NORTH TO NORTHEAST WINDS ACROSS SRN SBA COUNTY TONIGHT WHICH OFTEN FAVORS THE MONTECITO HILLS AREA. SO I WILL BE PUTTING OUT ANOTHER WIND ADVISORY FOR THAT AREA TONIGHT WITH WINDS NOT DECREASING UNTIL A FEW HOURS AFTER SUNRISE MONDAY. WITH THE NORTHERLY FLOW TODAY EXPECT SOME WARMING, ESPECIALLY PLACES LIKE SRN SBA COUNTY WHERE DOWNSLOPE FLOW WILL PUSH TEMPS UP SEVERAL DEGREES. ***FROM PREVIOUS DISCUSSION*** LOW LEVEL WINDS WILL TURN MORE NELY ACROSS THE REGION LATE TONIGHT AND MONDAY MORNING. SOME GUSTY NE WINDS COULD SPREAD INTO THE VALLEYS LATE TONIGHT/MON MORNING...BUT SHOULD REMAIN WELL BELOW ADVISORY LEVELS. EXPECT CLEAR SKIES ACROSS THE REGION TONIGHT AND MONDAY. WITH THE OFFSHORE FLOW AND SEVERAL DEGREES OF WARMING AT 850 AND 950 MB...EXPECT SIGNIFICANT WARMING WEST OF THE MOUNTAINS...ESPECIALLY IN THE VALLEYS...WHERE HIGHS SHOULD SOAR INTO THE 90S. THERE WILL LIKELY ALSO BE SIGNIFICANT WARMING ON THE CENTRAL COAST...AND WOULD NOT BE SURPRISED IF THERE WERE SOME 90 DEGREE MAX TEMPS...EVEN NEAR THE BEACHES. A BROAD UPPER TROUGH WILL APCH THE WEST COAST ON TUE. PATCHY LOW CLOUDS AND FOG ARE NOT OUT OF THE QUESTION IN SOME COASTAL AREAS MON NIGHT/TUE MORNING...BUT AT THIS POINT AM LEANING IN FAVOR OF CLEAR SKIES THROUGHOUT. INCREASING ONSHORE FLOW ON TUE SHOULD KNOCK TEMPS DOWN SEVERAL DEGREES WEST OF THE MOUNTAINS...ESPECIALLY ON THE COASTAL PLAIN...THOUGH MAX TEMPS WILL LIKELY STILL BE NEAR OR SLIGHTLY ABOVE NORMAL IN MOST AREAS. .LONG TERM (WED-SAT)...AN UPPER LOW IN WESTERN CANADA WILL DROP SOUTHWARD TO A POSITION JUST WEST OF SEATTLE BY EARLY WED MORNING...WITH A TROUGH DIGGING SOUTHWARD INTO CA. LOW CLOUDS AND FOG WILL LIKELY RETURN WITH A VENGEANCE TUE NIGHT...PROBABLY PUSHING INTO MOST VALLEY AREAS. CLEARING SHOULD BE SLOW ON WED...AND CLOUDS MAY LINGER NEAR THE COAST. ONSHORE FLOW WILL CONTINUE TO INCREASE... AND SIGNIFICANT COOLING IS LIKELY ON WED...WITH MAX TEMPS WELL BELOW NORMAL IN MOST AREAS. THE UPPER LOW WILL MOVE INTO NORTHERN NEVADA AND IDAHO WED NIGHT AND THU...BUT A SHORT WAVE TROUGH ON ITS WESTERN PERIPHERY WILL SWING THROUGH CA LATE WED NIGHT AND THU. THIS SHOULD MAINTAIN A DEEP MARINE LAYER ACROSS THE REGION...WITH NIGHT THROUGH MORNING STRATUS LIKELY PUSHING INTO THE COASTAL SLOPES. THERE COULD EVEN BE SOME DRIZZLE OR VERY LIGHT RAIN THU MORNING AS THE FLOW BECOMES INCREASINGLY CYCLONIC. THU WILL BE ANOTHER CHILLY DAY ACROSS THE REGION...AND SKIES MAY ONLY PARTIALLY CLEAR ACROSS COASTAL AND VALLEY AREAS OF L.A. AND VTU COUNTIES. THE TROUGH AXIS WILL MOVE E OF THE REGION THU NIGHT AND FRI...AND LOW LEVEL FLOW WILL TURN NORTHERLY. THIS SHOULD DRY THINGS OUT RATHER QUICKLY...WITH ANY STRATUS LIKELY BECOMING PATCHY IN NATURE. SEVERAL DEGREES OF WARMING ARE EXPECTED ON FRI DUE TO THE NLY FLOW AND WARMING THROUGH THE ATMOSPHERE. AN UPPER RIDGE WILL BUILD INTO THE REGION FRI NIGHT AND SAT AND LOW LEVEL FLOW WILL LIKELY TURN WEAKLY OFFSHORE. THIS SHOULD BRING ADDITIONAL WARMING TO THE REGION FOR SAT. && .AVIATION... 22/1200Z SATURDAYS COLD FRONT WIPED OUT THE MARINE INVERSION. SCT CU 030-050 WILL FORM LATER THIS MORNING ACROSS MANY VALLEY LOCATIONS. VERY GOOD CONFIDENCE THAT OFFSHORE FLOW WILL KEEP SKIES CLEAR OVERNIGHT. KLAX...VERY GOOD CONFIDENCE IN TAF. SCT040 POSSIBLE 17Z-01Z. KBUR...VERY GOOD CONFIDENCE IN TAF. SCT040 POSSIBLE 17Z-01Z. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...MW/DB AVIATION...ASR SYNOPSIS...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 22, 6:00 AM PDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SUN SEP 22 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-231300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SUN SEP 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING...PARTICULARLY ACROSS THE INTERSTATE 5 CORRIDOR. AFTER DIMINISHING LATE THIS MORNING...WINDS MAY INCREASE AGAIN THIS EVENING AND CONTINUE THROUGH LATE TONIGHT. GUSTY WINDS WILL LIKELY AFFECT THE SOUTH COAST OF SANTA BARBARA COUNTY THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.